DETAILED PROGRAM

THE JOURNEY OF NOMAD TRAILS - SUV TOUR

The 13 Day tour, across

 TWO Countries: KAZAKHSTAN AND KYRGYZSTAN,

Explore 20 amazing attractions in ONE Tour!

DAY 1

DAY ROUTE:

Almaty - Altyn Emel National Park -Aktau colorful mountains and Katutau volcanic

Driving distance: 
ALMATY –ALTYN EMEL 260 km = 4 hours, SINGING SAND DUNE 48 km = 1 hour
Total driving distance 356 km = 7 hours
Hiking distance 2 km = 1 hour

Elevation Loss/Gain: 350m

Location # 1 ALTYN EMEL 

Altyn Emel covers about 4600 square kilometers between the Ili River and the Ak-Tau mountain range, near Lake Kapchagai, and consists mostly of desert and rocky terrain

Location #2  KATUTAU volcanic mountains

Volcanic rocks became naked in shallow gorges, water and wind have thoroughly worked over them. Fantasy of nature is inexhaustible; time was enough for creating monuments and sculptures.

Location #3  AKTAU mountains

Aktau (means "white mountains") is the chalk mountains of different colors, mostly white. The mountains have picturesque, Martian landscapes. The age of mountains is 60 - 70 million years. The mountains are composed of a lifeless bright-colored stones which are very mysterious creation of nature.

DAY SCHEDULE:

07.00 – 11.00 Drive Almaty – Bas’shi village.
12.00 – 13.00 National Park arrangements, lunch in Bas’shi
13.00 – 14.30 Departure from Bas’shi to the KatuTau, with a stop Wildlife Photography.
14.30 – 15.30 Excursion around the KatuTau volcanic mountains
15.30 – 16.30 Drive from KatuTau volcanic mountains to Aktau mountains. 
16.30 – 19.30 Hike 
Accommodation in tents at a foot of the hills.
19.30 – 20.30 Dinner
Overnight in tents (tent camping) in Aktau mountains. or Transfer to MINI HOTEL (cozy, comfortable rooms + toilet + shower in the room)  (Discussed before trip)

DAY 2

DAY ROUTE:

AKTAU mountains -Singing Sand Dune- Hot Springs Resort & Spa

Driving distance: 
SINGING SAND DUNE 120 km = 2 hours, HOT SPRING RESORT 265 km = 4 hour
Total driving distance 385 km = 6 hours
Hiking distance 3 km = 1 hour

Elevation Loss/Gain: 520 m

Location # 4 Singing Sand Dune 

"Singing Dune" - a unique miracle of nature. The phenomenon of nature on the right bank of the river Ili is famous for the fact that in dry weather the sands make SOUND ranged from 90 to 150 Hz.

Location #5  HOT SPRING RESORT

Mini Resort is located in the middle of the steppe between the Ketmen Mountains and the valley of the Ili River. The open-air swimming pools and Jacuzzi with warm water with healing properties are located.

DAY SCHEDULE:

06.30 – 07.30 Breakfast
07.30 – 9.30 Departure Singing Sand Dune, with a stop Wildlife Photography.
9.30 – 10.30 Hike to the Top of Dune
10.30 – 11.30 Moving to Bas’shi village.
11.30 – 12.30 Lunch at Cafe
12.30 – 17.30 Drive to the Hot Springs Resort
Check in hotel
18:00 Dinner
Overnight 

 

DAY 3

DAY ROUTE:

Hot Springs Resort - Charyn National Park -3 Canyons  

Driving distance: 
Charyn Canyon 120 km = 2 hours,

Country road - Bestomak Canyon 25km (1 hr)- Temirlik Canyon -15km (1 hr)- Lunar Canyon (Uzynbulak)+ 28 km 
Total driving distance 188 km = 5 hours
Hiking distance 5-8 km = 3 hour

Elevation Loss/Gain: 800 m

Location # 6 Tree Canyons 

Exploring Land of Canyons
Three Canyons is situated in the territory of the Charyn National Park which was laid out with the purpose to preserve natural and geological objects.
The Charyn Canyon is situated at the crust fracture and repre­sents a network of picturesque canyons, measuring 300 meters in depth. It features exotic relief, made of various weirdly shaped figures, cut out by the river in the horizontal Miocene carbonate-terrigenous layers that con­tain interesting paleontological rem­nants.

DAY SCHEDULE:

08.30 – 09.30 Breakfast
09.30 – 12.30 Departure to the Charyn National Park, with a stop Photography of Wildlife.
12.30 – 13.30 Arrival at Canyon Bestomak, Lunch with a beautiful view of the Сanyon
13.30 – 14.30 Hike 
14.30 – 15.30 Temirlik Canyon
15.30 – 16.30 Hike
16.30 – 17.30 Lunar Canyon
18:00 Dinner
Overnight in tents
 

DAY 4

DAY ROUTE:

Kolsay Lake-Kaindy Lake (Flooded Forest)-Satti Village

Driving distance: 
KOLSAI LAKE 122 km (2 hours) +KAINDY LAKE 15km (1hr)+Satti Village 15 km (1hr)

Total driving distance 137 km = 4 hours
Hiking distance 5 km = 2 hour

Elevation Loss/Gain: 1900 m

Location # 7 Kolsai Lake

Kolsay Lakes is one of the most beautiful places of Kazakh nature. They are also called a blue necklace of Northern Tien Shan.

Location #8 Kaindy Lake (flooded Forest)

Kaindy Lake is an idyllic mountain lake in Kazakhstan’s portion of the Tian Shan Mountains.The lake was formed after an earthquake in 1911, which caused a major landslide, effectively creating a natural dam. Successively, rainwater filled the valley and created the lake.

DAY SCHEDULE:

08.00 - 10.00 Departure to Kolsai Lake with a stop for photographing wildlife.
10.00 Arrival at Kolsai Lake / hiking
12:00 Departure to Kaindy Lake
13:30 Arrival / Hiking
15:30 Departure to Saty village
17:00 Arrival at the guest house Saty village
18:00 Dinner

Overnight at the guest house.

DAY 5

DAY ROUTE:

Tuzkol Lake - VALLEY "SHALKODESU" LAND OF NOMAD'S- KARAKOL

Driving distance: 
TUZKOL LAKE 165 km (3 hours)+VALLEY "SHALKODESU" (1hr)+KARAKOL TOWN= 170 km (4hr)

Country road = 80 km 
Total driving distance 415 km = 8 hours
Hiking distance 2 km =1 hour

Elevation Loss/Gain: 2220 m

Location # 9 TUZKOL LAKE

Kolsay Lakes is one of the most beautiful places of Kazakh nature. They are also called a blue necklace of Northern Tien Shan.

Location #10 VALLEY "SHALKODESU"

Kaindy Lake is an idyllic mountain lake in Kazakhstan’s portion of the Tian Shan Mountains.The lake was formed after an earthquake in 1911, which caused a major landslide, effectively creating a natural dam. Successively, rainwater filled the valley and created the lake.

DAY SCHEDULE:

07:00 Breakfast
08:00 Departure Tuzkol Lake
11.00 Arrival on the Lake / hiking
11:40 Departure to the Shalkodesu Valley
12:30 Arrival / Hiking
13:30 Departure to Karakol
15:30 Pass the Passport Control Border with Kyrgyzstan
18:30 Arrival in Karakol - Guest House
19:00 Dinner at the restaurant

DAY 6

DAY ROUTE:

KARAKOL TOWN-ALTYN ARASHAN   (GOLD SOURCE)-BASE CAMP

Driving distance: 
ALTYN ARASHAN   (GOLD SOURCE) 30 km (3 hours)+BASE CAMP

Mountain off road = 15 km 
Total driving distance 45 km = 4 hours
Hiking distance 2 km =40 min.

Elevation Loss/Gain: 2300 m

Location #11 KARAKOL TOWN

Karakol is the fourth largest city in Kyrgyzstan, located near the eastern tip of Lake Issyk-Kul,

Location #12 ALTYN ARASHAN   (GOLD SOURCE)

It has been known for many years not only for its unique nature, but also for hot springs due to which it got its name (from Kyrgyz Altyn-Arashan means "golden spring"

DAY SCHEDULE:

07:00 Breakfast
08:00 CityTour around Karakol
11.00 Departure to Altyn Arashan/Transfer - Russian Military suv (Russian car GAZ-66)
15:00 Arrival at the Base Camp / Delicious Lunch
16:00 Hiking to the "GOLDEN SOURCE"
17:00 Bathing in the Source
18:30 Dinner
Overnight at Base Camp

DAY 7

DAY ROUTE:

ALTYN ARASHAN-ALA-KUL (HEAVENLY LAKE)-ALTYN ARASHAN - KARAKOL

Driving distance: 
ALTYN ARASHAN   (GOLD SOURCE) 30 km -KARAKOL TOWN

Country road = 15 km 
Total driving distance 45 km = 4 hours
Horseback riding distance 22 km =8 hr

Elevation Loss/Gain: 3750 m

Location #13 ALA-KUL (HEAVENLY LAKE)

Ala Kul is a beautiful, glacier-fed lake high in the mountains above Karakol. It is a challenging hike, with lots of climbing, but well worth the trouble of getting there 

Karakol is the fourth largest city in Kyrgyzstan, located near the eastern tip of Lake Issyk-Kul,

Need to ride 12 km on horseback across the mountains to the pass and climb 500 meters to the top to see Lake Ala-Kul.

DAY SCHEDULE:

04:30 Breakfast
05:00 Departure to the track on horseback
09:00 Arrival at the Pass / coffee break
10:30 Ascent to the TOP of Peak / hiking 1hr
11:30 Arrival at ALA-KUL Lake / Photography-free time
12:30 Departure to Base Camp
16:30 Arrival / dinner
17:30 Departure to Karakol
20:00 Arrival
20:30 Dinner at the Guest House
Overnight at the Guest House

DAY 8

DAY ROUTE:

JETI OGUZ (GORGE) - WATERFALL GIRL'S Tears - BARSKOON WATERFALL - TEARS OF BARS WATERFALL

Driving distance: 
JETI OGUZ (GORGE) 35km -
BARSKOON WATERFALL 102km- Tamga Village 10km

Country road = 15 km 
Total driving distance 162 km = 4 hours
Hike distance 5 km =2 hr

Elevation Loss/Gain: 1750-2500 m

Location #13 WATERFALL GIRL'S Tears

The Girl's Tears Waterfall is located at an altitude of 2400 meters above sea level, its own height is fifty meters. Climbing the waterfall during the rainy season causes certain difficulties associated with narrow paths. Among the inhabitants of the nearest settlements, there is a legend that says that the girls who washed in it will soon marry.

 

DAY SCHEDULE:

08:00 Breakfast
09:00 Departure to JETI OGUZ
10:00 Visit to the Kok-Jaya Valley - Tears of the Girl Waterfall
12:00 Hike trip to the Panorama "Seven Bulls"
13:00 Arrival at Issukul Lake - South Bank-Rest
14:30 Departure to the Barskoon Gorge
15:30 Arrival / trek to the Tears of Bars waterfall
17:30 Departure to Tamga Village
18:30 Arrival at the guest house
19:30 Sunset on Issykul Lake
20:00 Dinner at the guest house
Overnight at the guest house.

DAY 9

DAY ROUTE:

PLATO ARABEL-FAIRYTALE CANYON-TAMGA VILLAGE

Driving distance: 
 
PLATO ARABEL- 42km - FAIRYTALE CANYON 25km- Tamga Village 15km

Total driving distance 82 km = 5 hours
Hike distance 4 km =2 hr

Elevation Loss/Gain: 1750-4000 m

Location #14 ARABEL VALLEY

Arabel Valley is a highland plain in the floodplain of the Arabel River, located at an altitude of up to 4,000 meters above sea level. September is Real Winter! The temperature is up to -5 degrees and there are snowfalls at 4000m. The plateau is famous for its lakes of glacial origin, there are more than fifty of them. Lakes are territorially divided into three groups: Zhuuku - a group of lakes at the watershed of the same river. 

Location #15 FAIRYTALE CANYON

Canyon "Fairy Tale" is a truly fabulous place!
During the day, the Canyon changes several times, in the morning - a mysterious awakening, in the afternoon - daytime splendor, and in the evening - a romantic date with the sunset !

 

DAY SCHEDULE:

07:30 Breakfast
09:00 Departure to ARABEL VALLEY
11:00 Arrival to the ARABEL VALLEY 
12:00 Hike trip 1 hr
17:00 Arrival FAIRYTALE CANYON/ hike 1hr
18:30 Departure to the Issyk Kul Lake
19:00 sunset meeting on the shore of Issyk Kul Lake
20:30 Arrival to Tamga Village
21:00 Dinner at the Guest house
Overnight at the guest house.

DAY 10

DAY ROUTE:

TAMGA - ORTO-TOKOY RESERVOIR -SON KUL Lake 

Total driving distance 210 km = 4 hours
Hike distance 3 km =1 hr

Elevation Loss/Gain: 1750-3200m

Location #16 SON KUL Lake 

Sonkel Lake is a fabulous alpine lake of the Tien Shan. Its name can be translated into Russian as “The Last Lake”, but this is only one of the options. It is located at an altitude of 3016 meters above sea level, in the northwestern part of the Naryn region.
Son-Kul Lake is of tectonic origin.

DAY SCHEDULE:

07:30 Breakfast
09:00 Departure to SON KUL Lake
12:00 Arrival to the ORTO-TOKOY RESERVOIR/Hike trip 1 hr
13:00 Departure to the KOCHKOR
14:00 Arrival at KOCHKOR / lunch 
15:00 Departure to the SON KUL Lake
18:00 Arrival to SON KUL Lake
19:00 Check-in at Yurt Camping
19:30 Dinner
Overnight at the Yurt

DAY 11

DAY ROUTE:

 Chon Kemin National Park

Total driving distance 210 km = 4 hours
Hike distance 3 km =1 hr

Elevation Loss/Gain: 3200-2000m

Location #17 Issyk KuL Lake

Almost in the heart of the Chui valley surrounded by three mountain ranges at the altitude of 1400-2800 meters there is a unique natural Park Chon-Kemin valley

DAY SCHEDULE:

8:00 Breakfast 
9:00 Horseback riding. Photographing.
10:30 Departure to Kochkor Village.
12:30 lunch
13:30 Departure to the Chon Kemin National Park
15:00 Arrival to the Rafting Base/Rafting 
17:00  Arrival to the Guest house
18:00 Dinner 
Overnight at Guest house

DAY 12

DAY ROUTE:

Issyk KuL Lake - CHOLPON ATA Town

Total driving distance 265 km = 5 hours
Hike distance 3 km =1 hr

Elevation Loss/Gain: 3200-1650m

Location #18 Issyk KuL Lake

Lake Issyk-Kul, Kyrgyzstan’s largest lake, lies at an altitude of 1,600 m in the high mountain range of Tien-Shan (Heaven’s mountains) in the north of Kyrgyzstan. It is after Lake Titicaca in South America world’s second largest high mountain lake covering a surface of 6,236 sq. km. Its length is 180 km and its width 60 km.

DAY SCHEDULE:

8:00 Breakfast 
9:00 Horseback riding. Photographing.
11:00 Departure Departure to Chalpon Ata Town
14:00 lunch
15:00 Arrival to the Cholpon –Ata

This is a Resort Town, located on the shore of Issyk Kul Lake.Especially interesting to look behind the scenes ... The real life of people.
19:00 Dinner at the Restaurant
Overnight at Mini Resort

DAY 13

DAY ROUTE:

CHOLPON ATA Town-Bartogai reservoir-Almaty City KAZAKHSTAN country

Total driving distance 345 km = 6 hours
Hike distance 4 km =1 hr

Elevation Loss/Gain: 1650-970m

Location #20 Bartogai reservoir

Bartogai Lake is a reservoir in the Almaty Region of Kazakhstan. As it is far away from any pollution sources, it has remained relatively pristine. 

DAY SCHEDULE:

8:00 Breakfast 
9:00 Departure from Chalpon Ata Town to Border zone with Kazakhstan
13:00 Arrival to Border zone/ Passport control
14:00 Lunch at Kegen village
15:00 Departure to the Bartogai reservoir
17:00 Arrival / easy walk / photo shoot / coffee break
18:00 Departure to Almaty
20:30 Arrival at the Hotel

WE DO The BEST TOURS YOU HAVE EVER HAD! 

ECONOMY PACKAGE

ALL INCLUSIVE  PACKAGE

Price per car (max. 5 travelers): 2655 USD
Including: car, fuel, driver

ALL INCLUSIVE PACKAGE:

  • •     1 Traveler -   3985 USD
    •     2 Travelers - 2155 USD 
    •     3 Travelers - 1784 USD
    •     4 Travelers - 1595 USD
    •     5 Travelers - 1374 USD

 

ALL INCLUSIVE PACKAGE Included:

SUV + fuel + experienced English-speaking guide +  meals + entrance tickets to parks.
- Meals 3 times a day
- Transport (SUVs Nissan Patrol Y61l, or Toyota Land Cruiser 105)
- Transfer TO THE  ALTYN ARASHAN RESORT - Gas 66 
- horseback for hiking on Ala-Kul Lake

- Accommodation:

Night 1- Hotel -Altyn Emel/tents 
Night 2- Hot Sources Resort
Night 3-Tents
Night 4-Guest house  (Twin room)
Night 5-Karakol - Guest house  (Twin room)
Night 6-Altyn Arashan - guest house  (Twin room)
Night 7-Karakol - Guest house  (Twin room)
Night 8-Tamga - Guest House

Night 9-Tamga - Guest House

Night 10 -Yurt - SON KUL yurt camp

Night 11- Guest house  (Twin room)

Night 12- Chalpon-Ata - Hotel "Dolinka"  (Twin room)

EXPLORE, DISCOVER AND ENJOY YOUR STAY

IF YOU HAVE YOUR DREAM TOUR PLEASE FEEL FREE TO CONTACT US ANY TIME AND GET PROFESSIONAL ADVICE AND WE CAN POLISH YOUR ITINERARY TO BE THE PERFECT ONE FOR YOU!

CONTACT US
Drop US a message

Country: Kazakhstan, Almaty City

WhatsApp number: +7 747 429 34 99 

​Email: kolsaitour@gmail.com

  • WhatsApp
FOLLOW US
  • Белый Facebook Icon
  • White Icon TripAdvisor
  • Белый Иконка YouTube
  • Белый Instagram Иконка
TripAdvisor

© 2020 Kolsaitour Inc. All rights reserved. 

Name *

Email *

Subject

message